Applied Mathematics

Vol.9 No.6(2018), Paper ID 85101, 25 pages

DOI:10.4236/am.2018.96040

 

Mathematical Models and Numerical Simulation for Dynamic Evolutions of Cancer and Immune Cells

 

Benjamin Oyediran Oyelami

 

National Mathematic Centre, Abuja, Nigeria

 

Copyright © 2018 Benjamin Oyediran Oyelami et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


Oyelami, B. (2018) Mathematical Models and Numerical Simulation for Dynamic Evolutions of Cancer and Immune Cells. Applied Mathematics, 9, 561-585. doi: 10.4236/am.2018.96040.

Copyright © 2018 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.